View Full Version : Lexapro and Ritalin -> Nausea


asdfdoc
12-07-12, 06:57 PM
Hi guys,

I've been on Lexapro for 4 weeks now. I don't really feel any positive effect from it. I obviously also have ADD so I take ritalin. I quit for about past 4 weeks and I am back on it. It's a different feeling that I got before I started Lexapro.

I do feel focused but it's weaker, and I think it's potentiating side effects of lexapro. I feel nauseated and have a mild headache that I experienced the first two weeks when I took lexapro.

I did look it up on drugs.com for interactions. I am guessing both meds decrease each others metabolism via CYP450 enzyme as if grapefruit juice does? any ideas?

hollywood
12-08-12, 01:19 AM
I couldn't focus at all when on lexapro

asdfdoc
12-09-12, 11:01 PM
scratch this. ritalin in any form do not work on me anymore. it just gives me the worst nausea and headache all the sudden. it wakes me up for like for 10 min then headache and nausea come... I thought I was done adjusting to ssri. But guess not...

I took 10 ER and 5 ir past 4 days. In the beginning, it seemed like they were working. Now, they seem like they are not working at all. I just get sick. I spent this weekend in bed.

hollywood
12-11-12, 10:04 PM
What dude!

asdfdoc
12-12-12, 04:18 AM
I feel sedated now from lexapro. I used to feel activated from it. It's my 4th week. I feel like I actually focus better on lexapro.

Ritalin does NOT work on me any longer. It's giving me headaches and it is extremely sedating. By 1:30, I am sedated and I am crawling into bed. I sleep for like 4 hours until the med effect is over. And I still wake up tired. And I have to go back to sleep.

This sucks. Stimulant, sedating?! :(